Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169

    Question Help a good buddy of mine out!!

    A buddy of mine is on his 3rd cycle and he is experiencing libido problems. His current cycle is:

    700mg Cyp week
    1.5cc of Finabolan at 75mg per ml/4 times a week
    20mg D-bol ED
    50mg Winny ED

    He has expirenced this problem before on a previous cycle. He has also experamented with viagara. Now I don't have any personal experience with this nor have I done any research on it could this be the problem?

    I also explained to him that some have experience this problem with Fina however with a test dose of 700mg/week I wouldn't think that the Fina has anything to do with him not being able to maintain an erection. This has only happened once so far but he is nervous about weither it will happen the next time.

    I feel that this is just a mental thing and he has to block it out. What do you people think?

  2. #2
    halifaxsteve is offline Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    595
    is his test bunk?

    i don't think on 700mg of test you should have libido problems...could it just be the power of suggestion? i think therefore i am?

    does he have problems off cycle?

    he can always get calias of viagra, if that worked for him before.

    shitty deal

  3. #3
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    What about using Proviron in the cycle

  4. #4
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Quote Originally Posted by Shredz
    .

    I feel that this is just a mental thing and he has to block it out. What do you people think?

    Unless his test is fake, I'd say this is the problem.

  5. #5
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    Quote Originally Posted by Pheedno
    Unless his test is fake, I'd say this is the problem.
    Like I said I believe the same. His strength and size gains are already through the roof. So I believe that his gear is legit but I will run it by him.

    Thanks guys...anyone else???
    Last edited by Shredz; 10-08-2003 at 11:57 AM.

  6. #6
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    Bump it back to the top!

  7. #7
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    It's either mental or the tren which isn't likely given the ammount of test he's using. I'd probably rule out the tren though at those dosages.

  8. #8
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    It's the tren . Happens more often then people admit even with a good dose of test. Is he having an erection problem, ejaculation problem, or lack of interest in sex itself?

  9. #9
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    Quote Originally Posted by Rickson
    It's the tren. Happens more often then people admit even with a good dose of test. Is he having an erection problem, ejaculation problem, or lack of interest in sex itself?
    He says he is having both a lack of interest in sex as well as he has now had a problem keeping an erection.

  10. #10
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    I'm running 75mg of Fina ED ,500mg of Enan a week, and proviron ED. My sex drive is good, erections are like concrete. I don't know if it's the proviron or not helping but with my luck I will start having a problem now.
    Last edited by TheMudMan; 10-08-2003 at 01:20 PM.

  11. #11
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    List anything else he is taking. I have found things like T3, ECA stacks and clen can have a strong effect on certain peoples libido.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •